Convergence of Luo and Tsai's iterative algorithm for estimation in proportional likelihood ratio models

O. Davidov, G. Iliopoulos

Research output: Contribution to journalArticlepeer-review

Abstract

Luo & Tsai (2012, Biometrika) introduced the proportional likelihood ratio model. They proposed an iterative algorithm for the estimation of the baseline distribution function but did not establish its convergence. Here we provide a proof of convergence.

Original languageEnglish
Pages (from-to)778-780
Number of pages3
JournalBiometrika
Volume100
Issue number3
DOIs
StatePublished - Sep 2013

Bibliographical note

Funding Information:
The research of Ori Davidov was supported by the Israeli Science Foundation. We wish to thank the editor and referees for their quick handling of the paper as well as for their comments and suggestions.

Keywords

  • Fixed point theorem
  • Semiparametric regression

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (all)
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences (all)
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Convergence of Luo and Tsai's iterative algorithm for estimation in proportional likelihood ratio models'. Together they form a unique fingerprint.

Cite this